# SDR SWAA022480

- Difficulty date: October 19, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: 081SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- Aircraft time: 65,263 hours, 71,420 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND BS 1016 PRESS BULKHEAD CRACKED (2 EA) AT THE 12 AND 6 O'CLOCK POSITIONS RADIATING FROM RIVETS AT THE PERIPHERY OF THE DOME.  REPAIRED BULKHEAD PER SWA EA.
